# SDR RAIA00307204

- Difficulty date: July 31, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 6,176 hours, 5,754 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Part number: 5041314021028
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FO SHOULDER HARNESS WOULD NOT EXTEND.  MAINTENANCE REMOVED AND REPLACED FO'S SHOULDER HARNESS.
